Frobenius et cohomologie locale
Séminaire Bourbaki : vol. 1974/75, exposés 453-470, Séminaire Bourbaki, no. 17 (1976), Talk no. 453, p. 1-19
@incollection{SB_1974-1975__17__1_0,
     author = {Boutot, Jean-Fran\c cois},
     title = {Frobenius et cohomologie locale},
     booktitle = {S\'eminaire Bourbaki : vol. 1974/75, expos\'es 453-470},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Springer-Verlag},
     number = {17},
     year = {1976},
     note = {talk:453},
     pages = {1-19},
     zbl = {0339.14009},
     mrnumber = {447233},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1974-1975__17__1_0}
}
Boutot, Jean-François. Frobenius et cohomologie locale, in Séminaire Bourbaki : vol. 1974/75, exposés 453-470, Séminaire Bourbaki, no. 17 (1976), Talk no. 453, pp. 1-19. http://www.numdam.org/item/SB_1974-1975__17__1_0/

[1] A. Grothendieck - Local Cohomology, Séminaire Harvard 1961, notes de R. Hartshorne, Lecture Notes in Math. 41, Springer-Verlag, 1967. | MR 224620 | Zbl 0185.49202

[2] A. Grothendieck - Cohomologie locale des faisceaux cohérents et théorèmes de Lefschetz locaux et globaux, SGA 2-1962, North-Holland Publ. Cy, Amsterdam, 1968. | MR 476737 | Zbl 0197.47202

[3] R. Hartshorne - Cohomological dimension of algebraic varieties, Ann. of Maths. 88 (1968), p. 403-450. | MR 232780 | Zbl 0169.23302

[4] R. Hartshorne - Ample Subvarieties of Algebraic Varieties, Lecture Notes in Math. 156, Springer-Verlag, 1970. | MR 282977 | Zbl 0208.48901

[5] R. Hartshorne and R. Speiser - Local cohomological dimension in characteristic p , à paraître. | Zbl 0362.14002

[6] J. Herzog - Ringe der Charakteristik p und Frobenius-funktoren, à paraître. | Zbl 0278.13006

[7] M. Hochster - Grassmannians and their Schubert subvarieties are arithmetically Cohen-Macaulay, J. of Algebra, 25 (1973), 40-57. | MR 314833 | Zbl 0256.14024

[8] M. Hochster - Deep local rings, à paraître.

[9] M. Hochster and J.L. Roberts - Rings of invariants of reductive groups acting on regular rings are Cohen-Macaulay, Advances in Math., 13 (1974), 115- 175. | MR 347810 | Zbl 0289.14010

[10] N. Katz - Une formule de congruence pour la fonction ζ , Groupes de Monodromie en Géométrie Algébrique (SGA 7.II), 401-437, Lecture Notes in Math. 340, Springer-Verlag, 1973. | Zbl 0275.14015

[11] S.L. Kleiman - On the vanishing of Hn(X, F) for an n-dimensional variety, Proc. Amer. Math. Soc., 18 (1967), 940-944. | MR 213369 | Zbl 0165.24001

[12] E. Kunz - Characterizations of regular local rings of characteristic p , Amer. J.of Math., 91 (1969), 772-784. | MR 252389 | Zbl 0188.33702

[13] D. Laksov - The arithmetic Cohen-Macaulay character of Schubert schemes, Acta Math., 129 (1972), 1-9. | MR 382297 | Zbl 0233.14012

[14] D. Mumford - Geometric Invariant Theory, Ergebnisse der Math. 34, Springer-Verlag, 1965. | MR 214602 | Zbl 0147.39304

[15] M.P. Murthy - A note on factorial rings, Arch. Math., 15 (1964), 418-420. | MR 173695 | Zbl 0123.03401

[16] C. Musili - Postulation formula for Schubert varieties, J. Indian Math. Soc., 36 (1972), 143-171. | MR 330177 | Zbl 0277.14021

[17] M. Nagata - Complete reducibility of rational représentations of a matrix group, J. Math. Kyoto Univ., 1 (1961), 87-99. | MR 142667 | Zbl 0106.25201

[18] A. Ogus - Local cohomological dimension of algebraic varieties, Ann. of Maths, 98 (1973), 327-365. | MR 506248 | Zbl 0308.14003

[19] C. Peskine et L. Szpiro - Dimension projective finie et cohomologie locale, Publ. Math. I.H.E.S., 42 (1973), 47-119. | Numdam | MR 374130 | Zbl 0268.13008

[20] C. Peskine et L. Szpiro - Sygyzies et multiplicités, C.R. Acad. Sci. Paris, t. 278, Série A, 1421-1424, 1974. | MR 349659 | Zbl 0281.13004

[21] P. Roberts - Applications of dualizing complexes, à paraître.

[22] P. Samuel - Lectures on Unique Factorization Domains, notes de P. Murthy, Tata Institute 30, Bombay, 1964. | MR 214579 | Zbl 0184.06601

[23] J.-P. Serre - Algèbre Locale. Multiplicités, rédigé par P. Gabriel, 2e édition, Lecture Notes in Math. 11, Springer-Verlag, 1965. | MR 201468 | Zbl 0142.28603

[24] L. Szpiro - Cohomologie des ouverts de l'espace projectif sur un corps de caractéristique zéro [d'après A. Ogus], Sém. Bourbaki, exposé 458, novembre 1974, ce volume. | Numdam | Zbl 0338.14004